Hello, I would like your opinions again about my results and if after treatment the psychological issues still continue.
I went to a 4th endocrinologist who started me for 1 month with 6 pills of thyrostat(carbimazol) a day, my results then were tsh 0.01 and ft4 1.59 now after that 1 month my results are tsh 0.03 and my ft4 0.89, my doctor says I’m completely fine although my tsh is still a little low the problem is the mental part I still have bad psychology like many nerves,sometimes I don’t want to do anything because I feel tired,sometimes I fear I’ll have a nervous breakdown. My doctor says this is unacceptable because I shouldn’t feel like this because I’m stable but I feel terrible and for that I would like to ask if after the treatment you are stable could the phychological symptoms still stat or is it something else? By the way these symptoms started with the thyroid. Sorry for the big post..
Reply To: OpinionsCalico2020-02-28T21:51:29-08:00